17 Jun 2012
If you will type the name of the medicine you are inquiring about in the blue search box at the top, there will come up several topics about his drug. FDA warings about how it can cause heart & vision problems for some patients etc... I didn't research it enough to find the answer you are looking for, but am cetain it will be there. Good luck to you... Mary
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 16 Sep 2009
my mother is on avandia and my mother is indian she skin is turning white i just wonder if avandia is causing her skin to turn white
1 answer • 24 Oct 2009
i understand there is an ongoing class action suit against the manufactors of this drug. as i am at a high risk to have a heart attack and as i have ...
1 answer • 8 Nov 2009
I had an adverse reaction to Avandia gaining over 60# of excess fluid which included a 15 # gain in less than a week after my dossage was doubled ...
1 answer • 20 Sep 2010
1 answer • 8 Oct 2010